Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having dark, light coloured patches on face. Using sunscreen. Suggestions?

I m south Asian and therefore my skin is somewhat dark, but I ve noticed that over the years I ve become darker. I was wondering as well that if using my laptop and phone so closely all the time causes problems of me becoming darker? I feel like I have various patches of dark/lighter skin on my face. I ve been using sun cream to stay lighter. What would you say I should do and what is the problem?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as u said ur having dark and light colour patches on ur face over many years.. i hope it is due to vitamin and iron deficiency in ur diet due to may b heavy work or stress.
it might not b directly due to phone and lappy usage but due to neglecting proper diet ..
i suggest u to take good diet full of vegetables and fruits and also multivitamin tablet daily one for one month.. if yet not recovered get ur blood test done for blood percentage..
i hope u wil get ur colour back soon..
all the best ..
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor